Bluelight

Thread: Xanax WD help!

Results 1 to 4 of 4
  1. Collapse Details
    Xanax WD help! 
    #1
    So I?ve been taking Xanax roughly for about a month and a half now. Dose 1mg -1.5 usually, taking 2mg maybe three times total. I usually spread my Xanax use to twice or three times a week tops. Use once take a couple days off etc. Last week I took 1.5 mg on Sunday rested a day and then took 2mg on Tuesday. For the following 2-3 days I felt rebound anxiety, tired etc nothing too awful though, just unpleasant and after three days I felt normal once more. So I stopped for a whole week. Yesterday (Tuesday) I took a 2mg bar and today I woke up awful. Rebound anxiety, really sore muscles, sweaty palms, nauseous, sweaty in general. Just overall feel awful, unlike any benzo hangover I?ve had before. As someone ignorant any chances these are gonna be WDs? I feel awful, haven?t slept in 24 hours, diarrhea, anxiety, sore muscles. Thanks for any input guys you might have. I have 1mg left. If I split it into maybe .125 or .25 for a small taper do u think that will work? Or only prolong the inevitable. Also any supplements that will help get over this?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Sober Living
    aihfl's Avatar
    Join Date
    Nov 2015
    Location
    El Pueblo Loco
    Posts
    2,491
    Your doses aren't insane but I still wouldn't cold turkey
    Reply With Quote
     

  3. Collapse Details
     
    #3
    X- Hi, and welcome to Bluelight. I found this info online: Dependence can occur in people that abuse Xanax, but it is also common among those who take the substance as prescribed. Once someone is dependent on Xanax, they will only feel good when they’ve taken the drug at an adequate dose to match their normal usage. If someone chooses to stop or dramatically cut down their use, net inhibitory brain activity will drop dramatically, allowing the opposing excitatory signaling to go unchecked—resulting in unpleasant symptoms and sometimes-dangerous withdrawal effects like seizures. In plain english, this means you will have a lot of anxiety and could even have seizures.

    Doesn't seem like you've taken much of it, but you have taken it for a month - so I'd personally expect withdrawals to include high anxiety and/or panic attacks. You should not stop this drug suddenly. Instead, taper as slowly as you can little by little. Even a small reduction can cause anxiety, so go very slow with this. It takes time to get off this drug. You can try taking half a dose, and if you feel anxiety, take 1/4th more. If you still feel it, take 1/8th more, then try again the next day to take a slightly lower dose (and go back up a little if you need to. The goal is to gradually taper down. If you have developed a dependence with this drug, I stress to you - you have to go slow and give your brain chemicals time to return back to normal.

    You mentioned sore muscles - I just don't know if Xanax withdrawal can cause that - but everyone is different.

    Dale
    Reply With Quote
     

  4. Collapse Details
     
    #4
    benzo withdrawal can cause sore muscles. taking moderate-low doses of xanax every few days for a month and a half doesn?t cause benzo withdrawal.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •